Robust stability of singularly perturbed discrete-delay systems

Trinh, Hieu and Aldeen, M. 1995, Robust stability of singularly perturbed discrete-delay systems, IEEE transactions on automatic control, vol. 40, no. 9, pp. 1620-1623, doi: 10.1109/9.412632.

Attached Files
Name Description MIMEType Size Downloads

Title Robust stability of singularly perturbed discrete-delay systems
Author(s) Trinh, HieuORCID iD for Trinh, Hieu orcid.org/0000-0003-3438-9969
Aldeen, M.
Journal name IEEE transactions on automatic control
Volume number 40
Issue number 9
Start page 1620
End page 1623
Total pages 4
Publisher IEEE
Place of publication Piscataway, N.J.
Publication date 1995-09
ISSN 0018-9286
1558-2523
Keyword(s) singularly perturbed systems
discrete time systems
delay systems
robust control
Science & Technology
Technology
Automation & Control Systems
Engineering, Electrical & Electronic
Engineering
BOUNDS
Language eng
DOI 10.1109/9.412632
Field of Research 0906 Electrical And Electronic Engineering
0102 Applied Mathematics
0913 Mechanical Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1995, IEEE
Persistent URL http://hdl.handle.net/10536/DRO/DU:30095660

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 36 times in TR Web of Science
Scopus Citation Count Cited 45 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 30 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 11 May 2017, 14:12:06 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.